# SDR CALA0300270

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 62,357 hours, 37,658 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982107
- Part serial: 0189
- Condition: Discharged
- Location: R-1 Door
- Part time: 30,786 hours, 15,835 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-1 DOOR SLIDE PRESSURE LOW.  THE EMERGENCY DOOR SLIDE WAS REMOVED AND REPLACED IAW MM 25-62-00.
